# SDR CA000427032

- Difficulty date: April 14, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 12,631 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 5260 · Entrance Stairs
- Part: Cable
- Part number: 44523002
- Condition: Frayed
- Location: Pax  Door
- Part time: 1,354 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CABLE FOUND TO BE FRAYED MORE THAN 50 PERCENT AT UPPER SWAGED FITTING.  SUBMITTER STATED THAT CABLE COMES COVERED WITH A .1250 INCH THICK PLASTIC TRANSPARENT SLEEVE COVERING ALL THE CABLE UP TO THE SWAGED FITTING.  THIS MAKES IT ALMOST IMPOSSIBLE TO INSPECT CABLE AT THE FITTING.  SUBMITTER SUGGESTS THAT 1 INCH OF THE SLEEVE BE CUT BACK TO ALLOW FOR INSPECTION AT THIS VULNERABLE AREA FOR FRAYING.
